Go to content
UR Home

Spectral Invariance of Non-Smooth Pseudo-Differential Operators

Abels, Helmut ; Pfeuffer, Christine


We discuss some spectral invariance results for non-smooth pseudodifferential operators with coefficients in Holder spaces in this paper. In analogy to the proof in the smooth case of Beals and Ueberberg, c.f. (Duke Math J 44(1):45-57, 1977; Manuscripta Math 61(4):459-475, 1988), we use the characterization of non-smooth pseudodifferential operators to get such a result. The main new difficulties ...


Owner only: item control page
  1. Homepage UR

University Library

Publication Server


Publishing: oa@ur.de

Dissertations: dissertationen@ur.de

Research data: daten@ur.de

Contact persons